# SDR SWAA2021080603769

- Difficulty date: July 19, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT TUBE IS CRACKED. / REMOVED AND REPLACED GIRT TUBE PER CMM 25-66-17.; C/W; C/W
